# SDR RAIAOO206170

- Difficulty date: June 2, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 12,914 hours, 14,263 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Stop
- Part number: 141780015
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5529-STL- DURING TAXI LEFT ENGINE OVERHEAT LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE #! ENGINE EXHAUST PIPE STOP PLATES.
